# SDR USAA990897

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 663.75
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A ..5 INCH CRACK STRINGER TIE CLIP STATION 663.75, STRINGER 10R.  REMOVED CRACKED TIE CLIP INSTALLED NEW TIE CLIP PER SRM 51-10-02.  (M)
